Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 6 - Issue 5


Discontinuous Finite Element Adaptive Methods for Biharmonic Eigenvalue Problems with Simply Supported Boundary Conditions
Ying Han || Mei Yu || Mingduan Liang File Size 1.73 MB
Mathematical Model of the Drying Process of Leather
Galadima, D.J. || Okon, U. E. File Size 382 KB
Evaluating the Stability of Hepatitis B Virus with Infectious Latent
Ben Obakpo Johnson || David Abednego Odey || Martins Nwaokolo || Ogbaji Eka Oche File Size 503 KB
On Product Connectivity Banhatti Index of Some Graphs
B. Basavanagoud || Chitra E File Size 456 KB
Research on China's funds outstanding for foreign exchange Fluctuation and Monetary Policy Adjustment
Jiashan Li File Size 373 KB
Deterministic Mathematical Model of Tuberculosis Disease with Treatment and Recovered Groups
Gilbert, F. M. || Ihejirika, I. || Inyama, S. C. || Omame, A., || Mbachu, H. I || Uwakwe, J. I. File Size 469 KB
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...